Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Applied olay cream without skin protection. Skin red and burned. Prescribed aquaphor. Will it heal?

I put oil of Olay (like N idiot ) to remove just some peach fuzz on my face from peri menopausal stuff going on and I FORGOT TO PUT ON THE SKIN PROTECTIVE CREAM FIRST! I realized it after about a minute or so then washed it off and put aloe on it and also the Dr said to put Aquaphor on it but is still pretty red and burning. Not terrible but like a bad sunburn it going to be O.K.?
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cosmetic & Plastic Surgeon 's  Response
You got bad skin reaction to this oLAY product. Good you removed it fast.
You better apply only Hydrocortisone cream only till you get rid of redness and burning sensation. If too much itching then you can take non sedative anti-allergic tab such as Loratidine about twice per day.
Use your regular sunprotective cream when going out in daylight.
Ya it will be ok, dont worry much. It may take three to six weeks for normal skin colour to return depending upon your skin type.

Dr. Rajesh Kaushash
Cosmetic & Plastic Surgeon
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor